
Actifed Cold - 12 Tablets

To relief the symptoms of catarrh such as fever, congestion, body pains and cough
Benylin 4Flu is indicated for the relief of the symptoms of catarrh such as fever, congestion, body pains and cough. Benylin 4Flu contains three active ingredients which are Diphenhydramine, pseudoephedrine and paracetamol. Diphenhydramine helps to relieve a cough and a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus. Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.
Each tablet contains 500mg paracetamol, 12.5mg diphenhydramine hydrochloride and 22.5mg pseudoephedrine hydrochloride. Pregelatinized maize starch, Povidone, Crospovidone, Stearic acid, Cellulose microcrystalline, Pregelatinised maize starch, Croscarmellose Sodium, Magnesium stearate, Film-coating material, Hypromellose, Macrogol 6000, Talc, Titanium dioxide, Quinoline yellow lake, Sunset yellow E110, Quinoline yellow.
The dosage for adults and children 12 years and above - Take two (2) tablets every four (4) to six (6) hours as prescribed. Do not take more than four (4) doses in 24 hours. Children 6 to 12 years - One tablet to be taken every four to six hours as needed. No more than four doses in 24 hours.
This product should be used carefully by patients with cardiovascular disease, hypertension, hyperthyroidism, liver disease, renal disease, glaucoma or diabetes. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Do not take more four doses in 24 hours
Product Feature
Please sign in first.
Sign inCreate a free account to save loved items.
Sign inCreate a free account to use wishlists.
Sign in